T Nation

New Prohormone Cycle Thoughts/Advice

Hello everyone, I started a prohormone and SARMS cycle a little less than 3 weeks ago. In the first 2 weeks I saw some really good results with fat loss and muscle gain, but on my 3rd week I started seeing some side effects such as tightness in my legs and lower back and it gets so bad that it’s hard to move (especially towards the end of the day; keep in mind that I have a sedentary job) and I’ve been getting lightheaded fairly often. I had cardiomyopathy but I recovered from it but I’m still on medication, and the medication lowers my blood pressure. I would really appreciate if you guys share your thoughts or give me some advice if anyone of you or someone you know may have used these enhancers before. Thanks in advance.

! ! ![

Bottle #2 is dymethazine (DMZ), Methyldiazirinol (Triumphalus), and 1,4 OHP (boldenone precursor?). You don’t know what you’re doing, do you?

What was the cardiomyopathy caused by? I assume it was from previous anabolic steroid use? Or is it congenital and/ or acquired from other variables (toxicity from various drugs, heavy metals etc). I assume you’re on a beta blocker

Anyways, if you’re getting light-headed (with a history of cardiomyopathy), I’d be very careful with anabolics… esp harsh ones like dymethazine and methyldiazirnol. You’re BP may be high (these c17AA compounds are harsh as hell).

Seriously, cardiomyopathy is one of the most serious potential complications that can stem from AAS use, it bothers me when people use these products so carelessly

I had it from a viral infection. I’m on a beta blocker and ace inhibitor. I thought DMZ wasnt very harsh on the heart? Or at least that what the supplement store owner said.

Yes I know its DMZ and 2 other compounds that work as wini and anavar. I admit I didnt do my research before I bought these because I didnt see them until I bought them. But any advice would be highly appreciated

I don’t know what to tell you. You’re taking six suppressive compounds and you’re in a place where your testosterone is near zero and your e2 is likely out of whack. Add to that the fact that three of those six are varying degrees of toxic for your liver and it’s a recipe for feeling like shit.

Should I drop them and just stick with the SARMs? Or should I drop all and stick with 1 compound SARM like S23 or YK-11? I admit that I don’t know much about this field and I listen to the supplement shop owner when I buy these things, and I know he is not looking out for my best interest and just trying to make money, so that’s why I came here to ask some experienced people before it’s too late… I really appreciate any advice or feedback!

Heres what you need to do. Im gonna lay it out step by step so you have no questions ok?

STEP
1)Order some Nolvadex (TAMOXIFEN)
2)STOP taking all of this garbage
3) once you get the Nolvadex run pct
4) pct is as follows 40/40/20/20 [thats 40mg a day for first 2 weeks and 20mg a dsy for next 2 weeks)
5) dont ever buy lab rats sarms and garbage supplements again
6) once pct is finished get a hormone panel and check levels
7) granted all levels look normal look into running a testosterone only cycle

I promise if you follow these steps 100% your life will improve dramatically

4 Likes

Thank you for your honest reply! Idk where to order Nolvadex from. Isn’t it illegal to buy online or what?

Tamoxifen is a breast cancer treatment drug so…yes, its illegal but some doctors will prescribe what’s called off label use. Otherwise, you will have to do some research to find it. We cannot give out sources on this forum.

I will stop the DMZ compound and try to find a pct asap, because my legs starting to get really tight and feet starting to numb a little, and there is a small lump in my right calf. Rested heart rate is really low (as low as 48 bmp)
If I cant find a pct, do you guys suggest anything natural beside training, a good diet and lots of sleep?

my HR this morning was 49bpm, HR variability can be huge, yesterday my RHR was 68

Man if you cant find nolva then you dont have the dedication or drive to be messing with any of this stuff. Anyway if you cant find nolva stop all thst shit train and eat healthy then get labs after 3 months.

Maybe im giving to much credit but Im assuming he knows this and is making this statement based on that being and abnormally low HR for him.

Personally unless im on a serious cut doing a lot of cardio my resting wont dip below 65-70. If i started taking a supplement and it was reading in tbe 40s altho that itself isn’t a big deal. The fact a research chem is lowering my HR is. Or atleast for me would make me uneasy

Finding Nolva is ridiculously easy. Seriously. A simple google search is going to give you all the answers you need in that department.
If you’re not willing or uncomfortable going that route I might suggest having an honest conversation with your primary care doc and ask him/her to write you a script. They would probably want to run a full blood panel to get a better idea of what’s going on but it would keep you legal.

I did google search and all I got was some shady websites. My local supps shop doesn’t wanna sell me juice and they only sell them to their close customers, so I decided to go with the pro’s route even though I know it’s more dangerous than actual steroids. I don’t wanna discuss it with my primary care doc cuz I did before and she just said that they are not good for you, which I somewhat agree but I believe that I should be given the option to make that decision for myself.

Brother, we can’t talk sources otherwise I would just point you in the right direction. Have you considered using a research chemical version of tamoxifen instead? That would normally be my last suggestion.

Go to one of the uncensored steroid discussion forums. See what sources have a good reputation. There are places that exist to be source forums. Utilize them. Come here for knowledge and discussions, go there for sources. It really is easy once you know what you’re looking for.

1 Like

You’re supp shop sells juice? What the fuck

Ahhh, that’s real shit bro, sorry to hear that. Myocarditis and viral infection induced cardiomyopathy is just bad luck. Hope you get better :slight_smile:

On a positive note, beta blockers… They’re awesome for managing the physiological side effects/ manifestations of anxiety.

yep. Heard it from one of the owner’s close friends and he still denied when I asked him.